# SDR AALA202511244327

- Difficulty date: November 20, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 68,725 hours, 29,298 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 142147
- Part serial: A3652
- Condition: Faulty
- Location: Anti-Skid Sys
- Part time: 1,171 hours, 558 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI-SKID INOPERATIVE LIGHT ILLUMINATED IN THE OFF POSITION. IN RTO, BOTH ANTI-SKID INOPERATIVE AND AUTO-BRAKE DISARM LIGHT ILLUMINATED. PERFORMED ANTI-SKID OPERATIONAL TEST, PER FIM 32-42-00. FAULTED MESSAGE POWER A/B. REMOVE AND REPLACED (AACU)-ANTI-SKID AUTO-BRAKE CONTROL UNIT. PER AMM 32-42-21.
